# SDR AALA20140903007

- Difficulty date: August 19, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 57,275 hours, 19,721 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 114N8130
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREAS OF CORROSION ON RT KEEL BEAM WEB AROUND HYD BULKHEAD FITTINGS AT STATIONS 1110 & 1117, APPROX 11 INCHES BELOW THE PRESS DECK.  ADDITIONAL RELATED AREA ON LT KEEL BEAM WEB AT STATION 1115 APPROXIMATELY 15 INCHES BELOW THE PRESS DECK.  REPAIRED CORRODED WEB AREAS IAW EA B757-53-036389.
